Results 1 to 9 of 9

Thread: Take drugs (/td) Bugged After Released from Jail.

  1. #1
    Banned
    Join Date
    Jan 2018
    Location
    BUSTED in SAPD
    Posts
    88
    Rep Power
    0

    Post Take drugs (/td) Bugged After Released from Jail.

    Date/Time: 5/12/2018

    Description: I was fighting cops and then i was running low on health and used /td 20 to recover myself while in the middle of the fight and then i got arrested and i was still having the affects of /td on me while in jail i waited and it got over 2 minutes and the affect didn't wore off, I've noticed it several times 'only' when fighting cops and got jailed while on /td it's affect never wear off.

    Problem: I've Noticed this bug several times, using /td while fighting cops. When I've been fighting a cop I've used /td 20 while fighting cops and got arrested but it shouldn't last more than 1 or 2 minute, I don't have actual idea about the time period of it's affect to wear off. but I'm sure it never took this much time before. It's like you're on drugs for eternity until or unless you relog to game again.

    How to recreate it: Drug's affect should wear off after few minutes when releasing from jail.

    Attaching the video here, so it'll be easy for you to get it.

  2. #2
    Donating Player xxxSupreme's Avatar
    Join Date
    Mar 2015
    Location
    Earth
    Posts
    38
    Rep Power
    0
    You can fix it by just /td 1 but if u dont have drugs i think u have to relog
    Last edited by xxxSupreme; 04-12-2018 at 11:50 PM.

  3. #3
    Donating Player [WT]BbwW420's Avatar
    Join Date
    Apr 2017
    Posts
    154
    Rep Power
    1
    Happened to me sometimes , just use /td 1 and everything back to normal

  4. #4
    SACNR Developer Markski's Avatar
    Join Date
    Jun 2014
    Location
    Ammu-nation in Argentina
    Posts
    422
    Rep Power
    1
    Has someone experienced this in the past, or did it begin to happen recently?

  5. #5
    Banned
    Join Date
    Jan 2018
    Location
    BUSTED in SAPD
    Posts
    88
    Rep Power
    0
    Quote Originally Posted by Markski View Post
    Has someone experienced this in the past, or did it begin to happen recently?
    No Not really, it only started happening few days ago.

  6. #6
    Donating Player Migis420's Avatar
    Join Date
    Jun 2012
    Location
    Finland
    Posts
    1,354
    Rep Power
    1
    Happened to me few days ago, /td 1 helped.

  7. #7
    Donating Player ML2000's Avatar
    Join Date
    Feb 2012
    Location
    Why ask???
    Posts
    2,118
    Rep Power
    1
    yes this is a recent thing .

  8. #8
    Donating Player Kush's Avatar
    Join Date
    Oct 2013
    Posts
    74
    Rep Power
    1
    +1 recent thing happened to me too

  9. #9
    SACNR Developer Markski's Avatar
    Join Date
    Jun 2014
    Location
    Ammu-nation in Argentina
    Posts
    422
    Rep Power
    1
    A small patch has been pushed to fix this issue as well as tweak a few other minor things too. It will go into effect after the next restart.

    Thanks for reporting this bug.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •